# SDR ASAA2017072521469

- Difficulty date: July 25, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 35,541 hours, 10,869 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 10594
- Condition: No Test
- Location: Nr 1 Engine
- Part time: 23,750 hours, 7,384 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 BLEED TRIP LIGHT ILLUMINATED PASSING 17000 FT MSL.  NO DUCT PRESSURE SPLIT NOTED PRIOR TO LIGHT.  BLEED TRIP RESET WAS SUCCESSFUL FOR APPROXIMATELY 5 MINUTES. BLEED TRIP LIGHT ILLUMINATED AGAIN PASSING 21000 T MSL.  IAW QRH CHECKLIST, TURNED NR 1 PACK OFF.  RETURNED TO DEPARTURE.  ACFT GROUNDED . AIR TURNBACK - PERFORMED BLEED AIR HEALTH CHECK CARD NG-36WC-00001 STEPS 1-5.  FOUND THE PRECOOLER CONTROL VALVE BAD.  REMOVED AND REPLACED PCV IAW AMM 36-12-02. OPS AND LEAK CHECKED GOOD. COMPLETED TASK CARD NG-36WC-00001 STEP 6. CROSSOVER OPS TESTED GOOD IAW AMM 36-11-00-710-801.
